# SDR 4DPA2022122400001

- Difficulty date: December 24, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N256JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- Aircraft time: 27,507 hours, 25,679 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Insulation
- Condition: Loose
- Location: Wire Harness
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AT APPROXIMATELY 500 FT, RECEIVED LG LEVER DISAGREE WITH LOUD AIR NOISE COMING FROM THE NOSE.  WHAT SOUNDS LIKE THE NOSE WHEEL GEAR DOORS WERE STILL OPEN.  FOLLOWED THE CHECKLIST,  THE GEAR CYCLED UP CORRECTLY WITH NO MESSAGES AND CYCLED DOWN CORRECTLY WITH NO MESSAGES. MX INSPECTED ALL LANDING GEARS AND SURROUNDING AREAS. FOUND LT MLG DOWN LOCK PROXIMITY SENSOR NR 2 WIRING HARNESS AT CONNECTOR P2037 SHIELDING LOOSE FROM CONNECTOR.  SECURED THE HARNESS SHIELDING AND ACCOMPLISHED SEVERAL GEAR SWINGS WITH NO PROBLEMS NOTED.
